Le Matematiche (May 1996)

Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domain

  • Paola Cavaliere,
  • Maria Longobardi,
  • Antonio Vitolo

Journal volume & issue
Vol. 51, no. 1
pp. 87 – 104

Abstract

Read online

In this paper we deal with the multiplication operator u ∈ W^{k,p} (Ω) → gu ∈ L^q (Ω), with g belonging to a space of Morrey type. We apply our results in order to establish an a-priori bound for the solutions of the Dirichlet problem concerning elliptic equations with discontinuous coefficients.